# SDR AALA2020012429008

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 58,885 hours, 22,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ATTENDANT PANEL CIDS DISPLAYED RED LIGHTS. MAINTENANCE FOUND MID LEFT HAND DOOR ASSIST BOTTLE LOW AND SERVICED BOTTLE TO PROPER PRESSURE PER AMM 52-10-00.
